Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Loss of erection during rapid heart beats, get early ejaculation. Help?

i lose my erection when my ehart starst to beat hard. I have been seeingthis wonderful woan now for about 4 months. She married but her other half has been home on leave for weeks now.. I was haivng the opposote problem of not being able to orgams prior to the [ast 2 weeks. now when we try to have sex or i masterbate, either i cannot get an erection or it hets erect then orgamsm immediately.. whats wrong with me now all of a sudden
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on fact that you have stated it appears that you have problem in getting hard erection and premature ejaculation since 2 weeks .Since you were getting normal hard erection previously your present problem is due to anxiety and could be overcome by allaying the anxiety.You may take combination of Phospodiesterase and Dapoxetine 1 hour before sex .Consult your family Dr for getting prescription of these drugs ,This will help you to solve the issue.Thanks.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor